Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tiredness, dull abdominal pain. Taking cerazette, flucloxillin. Pregnancy symptoms?

I have been taking cerazette for several years now without periods so have no idea of my cycle. Earlier this month I was on a course of flucloxillin. We was very careful for the time I was on them(5 days, 4 times a day) but foolishly not careful the following week. I am experiencing pregnancy syptoms (tiredness and dull aching). Could I be pregnant and how soon would a test show up?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
since you have no idea of your cycle and your feeling symptoms of pregnancy (tiredness and dull aching).
It is better for you to go for pregnancy test right now.
The pregnancy test comes positive with in 10 days of the missed period,since you don't have any idea about your periods,you can do it right now
.Hope i answered your question.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor